# SDR UPS08854218

- Difficulty date: October 12, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR 803-F1-22, STA 490-510, L23R-L25R, HAS NO SRM REFERENCE AND REQUIRES EO APPX F.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED NEW REPAIR REF DC-8 SRM 53-02-01 FIG 7 SHT 4.
